# SDR SWIA202159358

- Difficulty date: May 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 847 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON STGR (24R) BETWEEN F.S. 847.00 AND 847.00+16.00 (MARKED).     (C-CHECK RO 7/7/2021)    STRINGER 24R BETWEEN FS 847.00 AND 847.00 +16 REPAIRED IAW REO 690-53-51-289 REV --, DATE 2021-06-16. CRJ900 SRM 51-42-21-001-001-A01, 51-23-00-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. PRESSURE CHECK GOOD.
